# SDR SWAA950474

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERM CHECK, FOUND A 1.7 FUSELAGE SKIN CRACK AT S23R, BS 727D AND AT S23R, MEASURING 1.6 LONG.  REPAIRED BOTH PER BOEING STRUCTURAL REPAIR MANUAL.
